# SDR USAA2013070500018

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 42,851 hours, 15,685 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK. CABIN FLOORBEAM CORRODED AT FR 68 AND Y 1732. R & R BEAM IAW SRM 51-42-11, SRM 51-42-211/2.
